# SDR AALA202009199003

- Difficulty date: September 17, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 20,260 hours, 5,720 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Striker
- Part number: D5227246920000
- Condition: Missing
- Location: Aft Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GOUNDED: DURING CLIMB OUT, AFT CARGO DOOR ECAM MESSAGED OPEN ON CLIMB OUT.  RETURNED TO TO LAX, REACHED 9000 LEVEL OFF.  EMERGENCY WAS DECLARED.  FOUND STRIKER MISSING OFF AFT CARGO DOOR HANDLE.  INSTALLED STRIKER AND INSPECTED ADJUSTMENT OF DOOR, IAW AMM 52-31-11.
